Advanced

Non-linearity of the pluricomplex Green function

Wikström, Frank LU (2001) In Proceedings of the American Mathematical Society 129(4). p.1051-1056
Abstract
We consider the pluricomplex Green function with multiple poles as introduced by Lelong. We give a partial solution to a question concerning the set where the multipole Green function coincides with the sum of the corresponding single pole Green functions.
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
Proceedings of the American Mathematical Society
volume
129
issue
4
pages
1051 - 1056
publisher
American Mathematical Society (AMS)
external identifiers
  • scopus:23044523224
ISSN
1088-6826
DOI
10.1090/S0002-9939-00-05683-5
language
English
LU publication?
no
id
b86535c1-ec12-4a8c-b2a5-5d1279cc3bfd (old id 1314617)
date added to LUP
2009-05-19 12:43:33
date last changed
2018-05-29 09:45:17
@article{b86535c1-ec12-4a8c-b2a5-5d1279cc3bfd,
  abstract     = {We consider the pluricomplex Green function with multiple poles as introduced by Lelong. We give a partial solution to a question concerning the set where the multipole Green function coincides with the sum of the corresponding single pole Green functions.},
  author       = {Wikström, Frank},
  issn         = {1088-6826},
  language     = {eng},
  number       = {4},
  pages        = {1051--1056},
  publisher    = {American Mathematical Society (AMS)},
  series       = {Proceedings of the American Mathematical Society},
  title        = {Non-linearity of the pluricomplex Green function},
  url          = {http://dx.doi.org/10.1090/S0002-9939-00-05683-5},
  volume       = {129},
  year         = {2001},
}